# SDR WVER2016072100013

- Difficulty date: July 20, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 28,113 hours, 23,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 67035655001
- Condition: Corroded
- Location: Bs 1000-1051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FLOOR SILL CORRODED BEYOND LIMITS, REMOVED AND REPLACED FLOOR SILL
